# SDR SWAA2018062623083

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 43,801 hours, 21,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR GALLEY DOOR PLASTIC EXIT SIGN COVER AFT OF EXIT LOOSE.  R&R SIGN ASSEMBLY PER AMM.
